# SDR AALA201507179006

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 76,994 hours, 29,749 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 498 EN-ROUTE, LOSS OF FLUID ON Y HYD SYS.  THE FLIGHT DECLARED AN EMER & DIVERTED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 2 ENG HYD PRESS SWITCH CRACKED.  R & R NR 2 ENG HYD PRESS SWITCH IAW AMM 29-13-17.  SERVICED Y HYD SYS IAW AMM 12-12-29.  OPERATIONS & LEAK CHECKED GOOD.
